Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dermatological Medicine
Volume 2016 (2016), Article ID 7296572, 3 pages
http://dx.doi.org/10.1155/2016/7296572
Case Report

Acquired Localized Hypertrichosis Induced by Rivastigmine

1Department of Dermatology, Hospital Universitario Severo Ochoa, Avenida de Orellana, Leganés, 28911 Madrid, Spain
2Department of Dermatology, Hospital Clinic, Carrer de Villarroel 170, 08036 Barcelona, Spain
3Department of Pathology, Hospital Universitario Severo Ochoa, Avenida de Orellana, Leganés, 28911 Madrid, Spain

Received 19 January 2016; Revised 24 February 2016; Accepted 7 March 2016

Academic Editor: Jeung-Hoon Lee

Copyright © 2016 Adrian Imbernón-Moya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. S. Wendelin, D. N. Pope, and S. B. Mallory, “Hypertrichosis,” Journal of the American Academy of Dermatology, vol. 48, no. 2, pp. 161–179, 2003. View at Publisher · View at Google Scholar · View at Scopus
  2. A. J. E. Vulink and D. T. B. ten Bokkel Huinink, “Acquired hypertrichosis lanuginosa: a rare cutaneous paraneoplastic syndrome,” Journal of Clinical Oncology, vol. 25, no. 12, pp. 1625–1626, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. R. Salido, F. J. Gómez-García, G. Garnacho-Saucedo, and M. Galán-Gutiérrez, “Acquired generalized hypertrichosis due to diazoxide,” Actas Dermo-Sifiliograficas, vol. 104, no. 2, pp. 166–167, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. T. Darreh-Shori and V. Jelic, “Safety and tolerability of transdermal and oral rivastigmine in Alzheimer's disease and Parkinson's disease dementia,” Expert Opinion on Drug Safety, vol. 9, pp. 167–176, 2010. View at Google Scholar
  5. T. B. Ali, T. R. Schleret, B. M. Reilly, W. Y. Chen, R. Abagyan, and A. Cavalli, “Adverse effects of cholinesterase inhibitors in dementia, according to the pharmacovigilance databases of the United-States and Canada,” PLoS ONE, vol. 10, no. 12, Article ID e0144337, 2015. View at Publisher · View at Google Scholar
  6. J. Greenspoon, N. Herrmann, and D. N. Adam, “Transdermal rivastigmine: management of cutaneous adverse events and review of the literature,” CNS Drugs, vol. 25, no. 7, pp. 575–583, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. T. Grieco, M. Rossi, V. Faina, I. De Marco, P. Pigatto, and S. Calvieri, “An atypical cutaneous reaction to rivastigmine transdermal patch,” Journal of Allergy, vol. 2011, Article ID 752098, 2 pages, 2011. View at Publisher · View at Google Scholar
  8. N. M. S. Golüke, A. M. Van Strien, P. J. L. Dautzenberg, N. Jessurun, and C. J. P. W. Keijsers, “Skin lesions after oral acetylcholinesterase inhibitor therapy: a case report,” Journal of the American Geriatrics Society, vol. 62, no. 10, pp. 2012–2013, 2014. View at Publisher · View at Google Scholar · View at Scopus
  9. M. Makris, S. Koulouris, I. Koti, X. Aggelides, and D. Kalogeromitros, “Maculopapular eruption to rivastigmine's transdermal patch application and successful oral desensitization,” Allergy, vol. 65, no. 7, pp. 925–926, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. G. Allain-Veyrac, A. Lebreton, C. Collonnier, and P. Jolliet, “First case of symmetric drug-related intertriginous and flexural exanthema (SDRIFE) due to rivastigmine?” American Journal of Clinical Dermatology, vol. 12, no. 3, pp. 210–213, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. R. Monastero, G. Lopez, M. Mannino, and R. Camarda, “Erythematous maculopapular eruption due to rivastigmine therapy,” American Journal of Medicine, vol. 111, no. 7, pp. 583–584, 2001. View at Publisher · View at Google Scholar · View at Scopus
  12. S. C. Kim, J. I. Kang, M. K. Kim et al., “Promotion effect of norgalanthamine, a component of Crinum asiaticum, on hair growth,” European Journal of Dermatology, vol. 20, no. 1, pp. 42–48, 2010. View at Publisher · View at Google Scholar